# SDR AALA201611259003

- Difficulty date: October 29, 2016
- Submitted: November 25, 2016
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 48,006 hours, 27,536 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Arm
- Part number: D5537131800000
- Condition: Worn
- Location: Vert Stab Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB HINGE ARM NR 2 BEARING HAS EXCESSIVE PLAY.   REPLACED THE HINGE ARM IAW AMM 55-36-41-0401, AND SRM 51-42-11.
